# SDR UPS99830067

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FS 857 LOWER WEB HAS CRACK AT NUT PLATE ON LOWER RIGHT ACCESS PANEL.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER AND FILLER ALODINED AND PRIMED AREA.
